Maxigesic Paracetamol 500mg Ibuprofen 150mg 12 Tablets

Maxigesic Paracetamol 500mg Ibuprofen 150mg 12 Tablets

Brand: AFT Pharmacueticals
Categories: Medications, Pain Relief
Catalogue ID:936345
Product Code: 9340404001236
Availability: In Stock
  • $8.99
    $6.99

    Save $2.00


This product has a maximum quantity of 1

Maxigesic® is a unique patented combination of paracetamol and ibuprofen, proven to provide fast and effective relief from a wide range of pain symptoms. 

Maxigesic® reduces fever and provides temporary relief of pain associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, sore throat, arthritis, tennis elbow, period pain, muscular pain, rheumatic pain, aches and pains associated with colds and flu.

DOSING:

Adults and children over 12 years: Take 1 or 2 tablets with a large glass of water.

  • Repeat dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.
  • Maxigesic is not recommended for children under 12.
  • Keep to the recommended dose.
  • Do not use for more than 72 hours except on the advice of your doctor

CONTRAINDICATIONS:

Do not take Maxigesic:

-   If you have a stomach ulcer

-   If you are allergic to ibuprofen, aspirin, paracetamol or anti-inflammatory medicines.

-   In the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.

- If you are pregnant or breastfeeding.

Unless a doctor has told you to, do not take Maxigesic:

- With other medicines you are taking regularly

- With other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines.

- If you have asthma

- If you are pregnant or trying to become pregnant. 

- If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief.

- If you are aged 65 years of age or over

This preparation is for the relief of minor or temporary ailments and should be strictly used as directed. Prolonged or excessive use can be harmful.

If an overdose is taken or suspected, ring the Poisons Information Centre 0800 764 766 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Maxigesic Paracetamol 500mg Ibuprofen 150mg 12 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Tags: Maxigesic Paracetamol 500mg Ibuprofen 150mg 12 Tablets, 9340404001236, Pain Relief

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Panadol Osteo for Osteoarthritis Paracetamol 665mg 96 Caplets S3

Panadol Osteo provides relief from persistent pain associated with Osteoarthritis for up to 8 hours...

$10.99
Best Price Ex Tax: $10.99

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

Logicin Rapid Relief Nasal Spray 18ml

Works within minutes and lasts up to 12 hours (1)Temporary relief of nasal congestion associated wit..

$9.49
Best Price Ex Tax: $9.49

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email